MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI CANNULATED FEMORAL NAIL 420MM-STERILE; PIN,FIXATION,SMOOTH

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM TI CANNULATED FEMORAL NAIL 420MM-STERILE; PIN,FIXATION,SMOOTH
Model Number 474.242S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight not available for reporting.Date patient pain began is not known.Date of implant reported as (b)(6) 2010, exact date is unknown device was not explanted.Complainant part is not expected to be returned for manufacturer review/investigation.A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported patient sustained a broken left femur in a motor vehicle accident in (b)(6) 2010.Patient was implanted with the trochanteric nail system on unknown date.Patient reports pain in the left leg.Patient has had follow up visits to the doctor but does not know if explantation of the devices is planned.X-rays taken on unknown date indicate the bone is growing over the nail.This report is for one (1) 12mm cannulated femoral nail.This is report 1 of 8 for (b)(4).
 
Additional Manufacturer Narrative
A device history record review was performed for the subject device: manufacturing location: (b)(4), manufacturing date: 22-dec-2009 , expiration date: 31-nov-2018.Part #: 474.242s, lot#: 6283075 (sterile) - 12mm ti cannulated femoral nail 420mm - sterile.Quantity 6.Component parts reviewed: 474.242, 12mm ti cannulated femoral bp 20.Lot: 4978927.Raw material for titanium has been reviewed and it meet specification.No non-conformances (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Scn, ¿sterility documentation was reviewed and determined to be conforming.¿ no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12MM TI CANNULATED FEMORAL NAIL 420MM-STERILE
Common Device Name
PIN,FIXATION,SMOOTH
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7275429
Report Number2939274-2018-50647
Device Sequence Number165048
Product Code HTY
UDI-Device Identifier10886982233615
UDI-Public(01)10886982233615(17)EXPIRATIONUNKNOWN(10)6283075
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K954856
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model Number474.242S
Device Catalogue Number474.242S
Device Lot Number6283075
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2018
Supplement Date Received by Manufacturer03/26/2018
Initial Report FDA Received Date02/15/2018
Supplement Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;